# SDR FDEA2018061281430

- Difficulty date: June 8, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,406 hours, 15,392 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 374669
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT GREEN RESV OVHT, COMPLIED WITH QRH OVERHEAT, REMAINED ILLUMINATED UNTIL 50 MILES OUTSIDE OF DSM. TURNED GREEN PUMPS BACK ON AND LANDED. NO FURTHER OVERHEAT. REMOVED AND REPLACED GREEN HYDRAULIC RESERVOIR OVERHEAT SENSOR PER MM 29-33-11-04. SERVICED GREEN SYSTEM PER 12-12-29-00. LEAK AND FUNCTION CHECKS GOOD INCLUDING GROUND RUN ENGINES. A/C OK FOR SERVICE. CPN 2910845.
